# SDR ASOA20140721080

- Difficulty date: July 21, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 23,129 hours, 13,305 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 01528992
- Condition: Odor
- Location: Galley
- Part time: 30,081 hours, 19,377 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 COFFEEMAKER PRODUCING A BURNING ODOR.    MX R & R NR 1 COFFEEMAKER AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
